RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC4395,
    author = {Ainhoa Aparicio-Monforte and Jacques-Arthur Weil},
    title = {{A reduced form for linear differential systems and its application to integrability of Hamiltonian systems}},
    language = {english},
    journal = {Journal of Symbolic Computation},
    volume = {47},
    number = {2},
    pages = {192--213},
    isbn_issn = { ISSN 0747-7171},
    year = {2012},
    month = {02},
    refereed = {yes},
    keywords = {Reduced form},
    length = {21},
    url = {http://www.sciencedirect.com/science/article/pii/S0747717111001465}
    }